Skip to main content Accessibility help
×
Home

Hyper-torre isols

  • Erik Ellentuck (a1)

Abstract

If T is an isol let D(T) be the least set of isols which contains T and is closed under predecessors and the application of almost recursive combinatorial functions. We find an infinite regressive isol T such that the universal theory (with respect to recursive relations and almost recursive combinatorial functions) of D(T) is the same as that of the nonnegative integers.

Copyright

Corresponding author

University of California, Berkeley, California 94720

References

Hide All
[1]Dekker, J. C. E., The minimum of two regressive isols, Mathematische Zeitschrift, vol. 83 (1964), pp. 345366.
[2]Ellentuck, E., Universal isols, Mathematische Zeitschrift, vol. 98 (1967), pp. 18.
[3]Nerode, A., Extensions to isols, Annals of Mathematics, vol. 73 (1961), pp. 362–103.
[4]Nerode, A., Diophantine correct non-standard models in the isols, Annals of Mathematics, vol. 84 (1966), pp. 421432.

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed